Translator Disclaimer
March 2012 The Donaldson-Thomas invariants under blowups and flops
Jianxun Hu, Wei-Ping Li
J. Differential Geom. 90(3): 391-411 (March 2012). DOI: 10.4310/jdg/1335273389

Abstract

Using the degeneration formula for Donaldson-Thomas invariants, we proved formulae for blowing up a point, simple flops, and extremal transitions.

Citation

Download Citation

Jianxun Hu. Wei-Ping Li. "The Donaldson-Thomas invariants under blowups and flops." J. Differential Geom. 90 (3) 391 - 411, March 2012. https://doi.org/10.4310/jdg/1335273389

Information

Published: March 2012
First available in Project Euclid: 24 April 2012

zbMATH: 1256.14039
MathSciNet: MR2916041
Digital Object Identifier: 10.4310/jdg/1335273389

Rights: Copyright © 2012 Lehigh University

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.90 • No. 3 • March 2012
Back to Top